# SDR 2007UALA01444

- Difficulty date: May 7, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 59,161 hours, 17,277 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXECUTED A GO AROUND DUE TO VERBAL TOO LOW/TERRAIN AND LANDING GEAR WARNING MESSAGES.  ACCOMPLISHED TROUBLESHOOTING.  NO FAULTS FOUND.  FOUND GEAR HANDLE BINDING IN DOWN POSITION WHEN PULLING HANDLE OUT OF DETENT.  BINDING IS WORSE WITH HYDRAULICS ON.  REPLACED LANDING GEAR CONTROL LEVER MODULE, FOUND CABLES THAT RUN FROM CNLT HANDLE TO GEAR CNTL MODULE OUT OF RIG.  RIGGED CABLES.
